Square functions in the Hermite setting for functions with values in UMD spaces

J. J. Betancor, A. J. Castro, J. Curbelo, J. C. Fariña, L. Rodríguez-Mesa

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper, we characterize the Lebesgue Bochner spaces (Formula presented.), by using Littlewood–Paley g-functions in the Hermite setting, provided that B is a UMD Banach space. We use (Formula presented.)-radonifying operators (Formula presented.) where (Formula presented.). We also characterize the UMD Banach spaces in terms of (Formula presented.) boundedness of Hermite Littlewood–Paley g-functions.

Original languageEnglish
Pages (from-to)1397-1430
Number of pages34
JournalAnnali di Matematica Pura ed Applicata
Volume193
Issue number5
DOIs
Publication statusPublished - 2013
Externally publishedYes

Fingerprint

UMD Spaces
Square Functions
Banach spaces
Hermite
G-function
Banach space
Henri Léon Lebésgue
Boundedness
Operator

Keywords

  • (Formula presented.)-radonifying operators
  • Hermite operator
  • Littlewood–Paley g-functions
  • UMD Banach spaces

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

Betancor, J. J., Castro, A. J., Curbelo, J., Fariña, J. C., & Rodríguez-Mesa, L. (2013). Square functions in the Hermite setting for functions with values in UMD spaces. Annali di Matematica Pura ed Applicata, 193(5), 1397-1430. https://doi.org/10.1007/s10231-013-0335-9

Square functions in the Hermite setting for functions with values in UMD spaces. / Betancor, J. J.; Castro, A. J.; Curbelo, J.; Fariña, J. C.; Rodríguez-Mesa, L.

In: Annali di Matematica Pura ed Applicata, Vol. 193, No. 5, 2013, p. 1397-1430.

Research output: Contribution to journalArticle

Betancor, JJ, Castro, AJ, Curbelo, J, Fariña, JC & Rodríguez-Mesa, L 2013, 'Square functions in the Hermite setting for functions with values in UMD spaces', Annali di Matematica Pura ed Applicata, vol. 193, no. 5, pp. 1397-1430. https://doi.org/10.1007/s10231-013-0335-9
Betancor, J. J. ; Castro, A. J. ; Curbelo, J. ; Fariña, J. C. ; Rodríguez-Mesa, L. / Square functions in the Hermite setting for functions with values in UMD spaces. In: Annali di Matematica Pura ed Applicata. 2013 ; Vol. 193, No. 5. pp. 1397-1430.
@article{25170af181824564b51dec5ce96fc5c7,
title = "Square functions in the Hermite setting for functions with values in UMD spaces",
abstract = "In this paper, we characterize the Lebesgue Bochner spaces (Formula presented.), by using Littlewood–Paley g-functions in the Hermite setting, provided that B is a UMD Banach space. We use (Formula presented.)-radonifying operators (Formula presented.) where (Formula presented.). We also characterize the UMD Banach spaces in terms of (Formula presented.) boundedness of Hermite Littlewood–Paley g-functions.",
keywords = "(Formula presented.)-radonifying operators, Hermite operator, Littlewood–Paley g-functions, UMD Banach spaces",
author = "Betancor, {J. J.} and Castro, {A. J.} and J. Curbelo and Fari{\~n}a, {J. C.} and L. Rodr{\'i}guez-Mesa",
year = "2013",
doi = "10.1007/s10231-013-0335-9",
language = "English",
volume = "193",
pages = "1397--1430",
journal = "Annali di Matematica Pura ed Applicata",
issn = "0373-3114",
publisher = "Springer Verlag",
number = "5",

}

TY - JOUR

T1 - Square functions in the Hermite setting for functions with values in UMD spaces

AU - Betancor, J. J.

AU - Castro, A. J.

AU - Curbelo, J.

AU - Fariña, J. C.

AU - Rodríguez-Mesa, L.

PY - 2013

Y1 - 2013

N2 - In this paper, we characterize the Lebesgue Bochner spaces (Formula presented.), by using Littlewood–Paley g-functions in the Hermite setting, provided that B is a UMD Banach space. We use (Formula presented.)-radonifying operators (Formula presented.) where (Formula presented.). We also characterize the UMD Banach spaces in terms of (Formula presented.) boundedness of Hermite Littlewood–Paley g-functions.

AB - In this paper, we characterize the Lebesgue Bochner spaces (Formula presented.), by using Littlewood–Paley g-functions in the Hermite setting, provided that B is a UMD Banach space. We use (Formula presented.)-radonifying operators (Formula presented.) where (Formula presented.). We also characterize the UMD Banach spaces in terms of (Formula presented.) boundedness of Hermite Littlewood–Paley g-functions.

KW - (Formula presented.)-radonifying operators

KW - Hermite operator

KW - Littlewood–Paley g-functions

KW - UMD Banach spaces

UR - http://www.scopus.com/inward/record.url?scp=84929297609&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84929297609&partnerID=8YFLogxK

U2 - 10.1007/s10231-013-0335-9

DO - 10.1007/s10231-013-0335-9

M3 - Article

AN - SCOPUS:84929297609

VL - 193

SP - 1397

EP - 1430

JO - Annali di Matematica Pura ed Applicata

JF - Annali di Matematica Pura ed Applicata

SN - 0373-3114

IS - 5

ER -